MAUDE Adverse Event Report: C.R. BARD, INC. LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY AND URINE METER; CATHETER, RETENTION TYPE, BALLOON

C.R. BARD, INC. LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY AND URINE METER; CATHETER, RETENTION TYPE, BALLOON
Model Number 303416A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Nurse got a foley catheter insertion kit for a patient.When she opened the kit and checked the items inside, she noticed that the syringe used to inject water into the valve was uncapped and fluid was noted in the area surrounding the syringe.Note: the kit was discarded except for the syringe mentioned above.The cap was placed before submitting to risk manager to avoid spilling of the remaining fluid.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY AND URINE METER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C.R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key8949861
Report Number8949861
Device Sequence Number16761918
Product Code EZL
UDI-Device Identifier00801741024726
UDI-Public(01)00801741024726(17)210930(10)NGDQ2739
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
Report Date (Section F) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303416A
Device Catalogue Number303416A
Device Lot NumberNGDQ2739
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/01/2019